# SDR 2008UALA06272

- Difficulty date: October 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 35,042 hours, 13,278 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 80 HAS CORROSION.  STARTED REMOVAL OF FLOORBEAM.  CONNECTOR AND FORWARD END OF FLOORBEAM NEED TO BE REMOVED.  REMOVED FLOORBEAM 80 AND BEGAN INSTALLING BRACKETS ON FLOORBEAM.  INSTALLED ALL BRACKETS AND JOINED FLOORBEAMS 150 AND 80 TOGETHER.  READY TO INSTALL ON ACFT.  REPLACED FLOORBEAM 80.
